| Model Number |
DS2200X11B |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of [pressure verification system pre-test.]is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.
Event or Problem Description
The manufacturer received information alleging that a trilogy ev300 device failed active exhalation verification.The device was not reported to be in patient use, and no patient harm or injury was alleged.During the evaluation of the trilogy ev300 device by the field service engineer (fse) the customer's complaint was confirmed.Investigation determined that replacement of the proportional valve (aecm) and 3-way solenoid valve was required to address the condition.The components were replaced using customer-supplied replacement parts available on site.Following the repair, the device underwent a full performance verification test (pvt) and passed all testing, confirming that the corrective actions resolved the issue.